Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Feeling tired, dizzy, lightheaded, muscle pain and blurred eye vision. Suggest due to depression. Suggest

I have been feeling tired, dizzy, lightheaded, weak, loss of memory, action delayed, muscle pain, bone pain, eye vision sometimes blur, including seeing floaters most of the time and loss of balance. I have been to the ER and my doctor twice.. they both say I have perfect blood work and that there isn't anything wrong with me. My doctor including said the reason why I felt like this was because I was depressed. I was very upset because he tried to make me believe that. I have always been a happy go lucky person and this has been one of the best years I've ever had... except for the fact I feel like crap. I've been feeling like this for over three weeks... I don't know what to do anymore.. I'm desperate now... :(
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have symptoms of dizziness, lightheadedness, weakness, loss of memory, poor concentration, bone pains etc and your blood work and opinion with physician came normal. These symptoms may be due to depressive disorder with somatic symptoms. Don't be upset with these symptoms and consult a Psychiatrist for expert opinion. Medicines like SSRI, SNRI are used in depression. Apart from medicines Cognitive therapy has also proven results in depression.

Hope it helps you, thanks
Dr. Seikhoo Bishnoi, MD
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor